MedElevator Войти в исследования
← Поиск публикаций
Therapeutic advances in psychopharmacology · 2012

Aripiprazole induced severe and extensive skin reaction: A case report.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Parker Caroline

Аннотация

Adverse cutaneous reactions are one of the most frequent types of adverse drug reactions, and have been reported with a wide range of psychotropics including typical and atypical antipsychotics. However the majority of adverse cutaneous reactions are relatively minor, and severe reactions are relatively rare. Aripiprazole is a third-generation atypical antipsychotic that has been available in the UK for over seven years. Here the author reports the first reported case of a lichenoid drug reaction to aripiprazole, a severe and potentially life-threatening adverse cutaneous reaction that required medical and surgical intervention.